Hello, at 5,30am I was woken(again!)with leg cramp. I'm on Requip 8mgs x 3 times a day & propranolol when needed. I've had PD for 4yrs+. Any advice? Thanks
Hi Rosheen, welcome.
Requip is a dopamine agonist for your PD; Propranolol is a beta blocker, probably for anxiety/panic/tremors.
You may just need your GP to prescribe a good pain killer like Solpadol. Works for me.
I find taking my last Stavelo very , vary late, ie 3am the next morning, makes the morning better. i hate waking up in pain, it sets the day up so badly. Anyway, don;t do anything until you,ve checked with Gp or PDN
Rosheen , welcome ( & I love your name.) I have found that the physio exercises help with the cramps. Not easy though!
Someone once told me that the body's sodium balance plays a part in muscle cramping. I will check & get back to you (I am pretty sure that the idea is not to put more salt on your chips)
Cramps are horrid & I do not mean to make light of them
With very best wishes
Thank you all for your replies, having one of those days, achy, shakey, emotional, you name it I feel it today!Will try the pain killer tho as back pain is also an issue for me.............oh to be 25 again and free of this rotten pd.
My husband gets leg and foot cramps that are so painful....several times a night!!! (As well as in the day).Any ideas would be welcomed!!! Is is medication?? Is it Parkinson's?? Is it neither?? He is on several meds, latest to be introduced is Rotigotine.
I had leg and foot cramps at night for a number of years, before my DX.
I was recently advised to take magnesium tablets. I started on Blackmores
BIO Magnesium tablets x 1 daily. I have had only one bout of cramping since.
Worth a try. I would be interested to hear from anyone else who has tried it.
Solpadeine works well for me as well.
jnthn..... hello and welcome to the forum. As you have seen already there are lovely people jumping to your aid.
I see from your hubby's drugs list it includes ROTIGOTINE, which is a DA.
May I be so bold as to say, please make sure you both have had all the appropriate warnings, and understand them?
All the very best